# SDR FDEA201207312772

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53832211204
- Condition: Gouged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 2R SIXTEEN ELONGATED SCREW HOLES WITH GOUGES ADJACENT TO THE HOLES FROM FR 45 TO FR 54 OTBD FLANGE.  DETERMINED IT TO BE OUT OF LIMITS IAW SRM 51-40-50, PG 1.  FABRICATED NEW CARGO TRACK ASSY IAW DWG A53832211, R & R CARGO TRACK IAW SRM 51-72-10, AND SRM 53-15-16 AND DWG A53832211.
